# SDR COMA0160396

- Difficulty date: June 20, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 14,501 hours, 14,103 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 600230681
- Part serial: NSN
- Condition: Scored
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND 3 EACH VERTICAL TO HORIZONTAL PIVOT POINT BUSHINGS TO BE SCORED.REMOVED HORIZONTAL STAB ASSY.  REMOVED THE DAMAGED BUSHINGS.  INSTALLED 3 EACH NEW BUSHINGS AND FINAL REAMED.  REINSTALLED SAME HORIZONTAL STAB ASSEMBLY.  ALL WORK WAS PERFORMED I/A/W CRJ AMM AND WVAC E.O. #601R-55-2509A.
